Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 170, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2011, 4:59 PM MDT for Sheridan County, Nebraska. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 4:59 PM MDT (22:59 UTC)
- Expired
- Jun 26, 2011, 6:00 PM MDT
- In force
- 61 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sheridan County, NE
The radar
The Rapid City radar (KUDX), 135 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 5:11 PM MDT | HAIL 1.75 | 17 N Hay Springs, NE | |
| Jun 26, 5:37 PM MDT | HAIL 1.5 | 6 N Rushville, NE | |
| Jun 26, 5:44 PM MDT | HAIL 2.75 | 5 Nw Rushville, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:03 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 11.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -195 J/kg
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
710
WUUS53 KLBF 262259
SVRLBF
NEC161-270000-
/O.NEW.KLBF.SV.W.0170.110626T2259Z-110627T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
459 PM MDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 600 PM MDT
* AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14
MILES NORTHWEST OF METCALF STATE WILDLIFE MANAGEMENT AREA...OR 16
MILES WEST OF PINE RIDGE...AND MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
METCALF STATE WILDLIFE MANAGEMENT AREA...INTERSECTION OF HIGHWAY 87
AND CRAVEN CREEK ROAD...INTERSECTION OF HIGHWAY 87 AND LARABEE
ROAD...CLINTON...HIGHWAY 87 MILE MARKER 70 AND HIGHWAY 87 MILE
MARKER 60.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4300 10274 4301 10270 4300 10223 4271 10222
4277 10278 4278 10279 4301 10280 4301 10275
TIME...MOT...LOC 2259Z 288DEG 28KT 4298 10285
WIND...HAIL 60MPH 1.00IN
$$
MASEK4 follow-up statements
894
WWUS53 KLBF 262306
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
606 PM CDT SUN JUN 26 2011
NEC161-270000-
/O.CON.KLBF.SV.W.0170.000000T0000Z-110627T0000Z/
SHERIDAN NE-
506 PM MDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SHERIDAN COUNTY UNTIL 600 PM MDT...
AT 501 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES NORTHWEST OF METCALF STATE WILDLIFE MANAGEMENT AREA...OR 14
MILES WEST OF PINE RIDGE...MOVING EAST SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
METCALF STATE WILDLIFE MANAGEMENT AREA...INTERSECTION OF HIGHWAY 87
AND CRAVEN CREEK ROAD...INTERSECTION OF HIGHWAY 87 AND LARABEE
ROAD...CLINTON...HIGHWAY 87 MILE MARKER 70 AND HIGHWAY 87 MILE
MARKER 60.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4300 10279 4300 10274 4301 10270 4300 10223
4271 10222 4277 10278 4278 10279
TIME...MOT...LOC 2305Z 288DEG 28KT 4296 10278
WIND...HAIL 60MPH 1.50IN
$$
MASEK877
WWUS53 KLBF 262319
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
519 PM MDT SUN JUN 26 2011
NEC161-270000-
/O.CON.KLBF.SV.W.0170.000000T0000Z-110627T0000Z/
SHERIDAN NE-
519 PM MDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SHERIDAN COUNTY UNTIL 600 PM MDT...
AT 515 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR METCALF STATE WILDLIFE MANAGEMENT AREA...OR 11
MILES NORTH OF HAY SPRINGS...MOVING EAST SOUTHEAST AT 30 MPH.
IN ADDITION...GOLF BALL HAIL HAS BEEN REPORTED NORTH OF HAY SPRINGS
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD...INTERSECTION OF
HIGHWAY 87 AND LARABEE ROAD...CLINTON...HIGHWAY 87 MILE MARKER 70
AND HIGHWAY 87 MILE MARKER 60.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4300 10279 4300 10274 4301 10270 4300 10223
4271 10222 4277 10278 4278 10279
TIME...MOT...LOC 2319Z 291DEG 27KT 4288 10263
WIND...HAIL 60MPH 2.50IN
$$
MASEK038 WWUS53 KLBF 262331 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 631 PM CDT SUN JUN 26 2011 NEC161-270000- /O.CON.KLBF.SV.W.0170.000000T0000Z-110627T0000Z/ SHERIDAN NE- 531 PM MDT SUN JUN 26 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN SHERIDAN COUNTY UNTIL 600 PM MDT... AT 529 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF METCALF STATE WILDLIFE MANAGEMENT AREA...OR 8 MILES NORTHWEST OF RUSHVILLE...MOVING SOUTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... CLINTON AND HIGHWAY 87 MILE MARKER 60. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4300 10263 4300 10223 4271 10222 4277 10278 TIME...MOT...LOC 2331Z 313DEG 28KT 4279 10256 WIND...HAIL 60MPH 2.50IN $$ MASEK
505 WWUS53 KLBF 262355 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 655 PM CDT SUN JUN 26 2011 NEC161-270004- /O.EXP.KLBF.SV.W.0170.000000T0000Z-110627T0000Z/ SHERIDAN NE- 555 PM MDT SUN JUN 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHERIDAN COUNTY WILL EXPIRE AT 700 PM CDT/600 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHERIDAN COUNTY UNTIL 630 PM MDT. LAT...LON 4300 10263 4300 10223 4271 10222 4277 10278 TIME...MOT...LOC 2354Z 313DEG 28KT 4267 10238 $$ MASEK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:18 PM MDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 26, 2:18 PM MDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 318 PM CDT SUN JUN 26 2011 .SYNOPSIS... AN MCS HAS RECENTLY DEVELOPED IN CHERRY COUNTY AND IS MOVING EAST THROUGH BROWN COUNTY. VERY EFFICIENT INFLOW CONTINUES WITH SURFACE DEWPOINTS IN THE UPPER 60S. SOUTHWEST NEBRASKA REMAINS CAPPED FOR STORM DEVELOPMENT AS OF 20Z WITH A VERY WEAK CAP IN THE EASTERN PANHANDLE...WHERE INITIATION REMAINS POSSIBLE. && .SHORT TERM DISCUSSION (TONIGHT THROUGH WEDNESDAY)... TONIGHT...THE UPPER LOW CURRENTLY LOCATED ACROSS CENTRAL SASKATCHEWAN WILL DRAG A TROUGH ACROSS THE DAKOTAS/NEBRASKA THIS EVENING/OVERNIGHT. A COLD FRONT WILL SWEEP SOUTHEAST THROUGH CENTRAL NEBRASKA AFTER MIDNIGHT. ONGOING CLUSTER OF STRONG TO SEVERE STORMS IN CHERRY COUNTY HAS RECENTLY BECOME OUTFLOW DOMINANT. THIS FORECAST TO EVOLVE INTO AN MCS AND TRACK EAST SOUTHEAST NEAR 20 MPH. THE MOST WIDESPREAD THREAT WILL BE VERY HEAVY RAINFALL WITH EVENING CONCERNS FOR FLASH FLOODING AND LONGER TERM CONCERN FOR INCREASED FLOODING ALONG THE ELKHORN RIVER BASIN. EXACT TRACK OF HEAVY RAINFALL MAY GO JUST SOUTH OF THE BASIN. HOWEVER...IF AVERAGE RAINFALL EXCEEDS 1 INCH...THE RIVER WILL LIKELY RISES ABOVE FLOOD STAGE AT ATKINSON AND MAY REMAIN SO THE NEXT 3-4 DAYS. FOR THIS EVENING STORMS ARE LIKELY NEAR AND NORTH OF HWY 2. THE SOUTH AND SOUTHWEST WILL BE HINDERED SOMEWHAT BY PESKY STRATUS STILL PERSISTING INTO THIS AFTERNOON. THEREFORE...DEVELOPMENT/COVERAGE LOOKS TO BE SCATTERED AT BEST. MOST OF THE ACTIVITY SHOULD DIMINISH OR END SOON AFTER MIDNIGHT WITH COLD FRONT AND UPPER TROUGH ADVANCEMENT EASTWARD. MONDAY/MONDAY NIGHT...MONDAY TO BE DRY AND COOLER WITH HIGHS 76 TO 81. WILL BE NORTHERLY AND BREEZY THROUGH EARLY AFTERNOON THEN WINDS TO DIMINISH. A LOW LEVEL JET AND MODEST MOISTURE RETURN WILL BRING A SLIGHT CHANCE FOR THUNDERSTORMS TO WEST CENTRAL AND SOUTHWEST NEBRASKA MONDAY NIGHT AFTER MIDNIGHT. TUESDAY/TUESDAY NIGHT... A RETURN SOUTHERLY FLOW WITH AN UPPER RIDGE BUILDING ACROSS THE CENTRAL CONUS. A BREEZY SOUTH/SOUTHEAST WIND WITH HIGHS NEAR 90 FAR SOUTHWEST TO THE LOWER 80S NORTHEAST. THEN TUESDAY NIGHT...ELEVATED STORMS BE DEVELOP DUE TO INSTABILITY WITH MUCAPES OF 1000-1500 J/KG AND A 45KT SOUTHERLY LOW LEVEL JET. WEDNESDAY...A HOT DAY FORECAST WITH THERMAL RIDGE ESTABLISHED ACROSS THE WESTERN HIGH PLAINS. AREAS IN THE WEST SHOULD TOP OUT IN THE UPPER 90S...POSSIBLY 100. THE EAST WILL RANGE FROM 90 TO 95. UPPER RIDGE WEDNESDAY WILL REACH ITS PEAK ACROSS CENTRAL CONUS AS UPPER TROUGH ADVANCES INTO THE WESTERN GREAT BASIN. EXTENDED DISCUSSION (THURSDAY THROUGH SUNDAY) UPPER RIDGE BREAKDOWN WITH WARM AIR ADVECTION AND SOUTHWEST FLOW ALOFT TO BRING A HOT DAY TO ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. HIGHS FROM 95 TO 101 FORECAST. GFS AND ECMWF INDICATING A COLD FRONT TO PASS THURSDAY NIGHT. WILL MAINTAIN A SLIGHT CHANCE FOR STORMS WITH DRY AND COOLER FRIDAY WITH HIGHS 85 TO 90. WARMER SATURDAY AND SUNDAY WITH UPPER BUILD TO BUILD BACK IN. FORECAST TO BE DRY..ALTHOUGH A FEW STORMS POSSIBLE WITH WEAK BOUNDARY AND RIDGE RUNNER TYPE STORM DEVELOPMENT POSSIBLE. HIGHS UPPER 80S TO MID 90S. && .AVIATION... UNSTABLE AIRMASS WILL LEAD TO WIDESPREAD THUNDERSTORMS...SOME SEVERE...THIS EVENING OVER MUCH OF THE AREA...ESPECIALLY ACROSS NORTHERN NEBRASKA. HAVE INCLUDED THUNDERSTORMS AT BOTH KVTN AND KLBF TERMINAL FORECASTS...HOWEVER EXPECT AMENDMENTS TO ACCOUNT FOR TIMING ADJUSTMENTS AS THUNDERSTORMS DEVELOP AND TIMING BECOMES MORE CLEAR. OVERNIGHT THE CONVECTION WILL PUSH EAST...WITH A POSSIBLE BRIEF PERIOD OF MVFR STRATUS. BY MID MORNING ANY STRATUS THAT DOES DEVELOP ACROSS THE AREA WILL LIFT WITH VFR CONDITIONS THROUGH THE DAY ON MONDAY. && .HYDROLOGY... FLOODING CONTINUES ALONG THE ELKHORN RIVER IN CENTRAL HOLT COUNTY...WITH THE GAGE AT ATKINSON READING JUST ABOVE THE FLOOD STAGE OF 7.5 FEET. REPORTS FROM ONEILL STILL REPORT WATER IN CARNEY PARK...THUS HAVE EXTENDED THE WARNING TILL MONDAY MORNING. HEAVY RAINFALL IS POSSIBLE THIS EVENING AND MAY CAUSE THE RIVER TO RISE AND REMAIN ABOVE FLOOD STAGE BEYOND MONDAY MORNING. MEANWHILE LITTLE CHANGE TO THE THE NORTH PLATTE AND PLATTE RIVER FLOODING...HOWEVER CHANCE FOR HEAVY RAINFALL THIS EVENING/OVERNIGHT AS A FRONT PUSHES ACROSS THE AREA. THIS MAY CAUSE A SLIGHT RISE EARLY IN THE WEEK. HEAVY RAINFALL IS POSSIBLE WITH STRONG TO SEVERE THUNDERSTORMS THIS EVENING. MOVEMENT SHOULD BE FAST ENOUGH TO PREVENT WIDESPREAD FLASH FLOODING...HOWEVER SOME THUNDERSTORMS MAY TRACK OVER THE SAME LOCATION. THUS WILL NEED TO MONITOR 3 AND 6 HOUR RAINFALL TOTALS. LOWEST FF GUIDANCE NUMBERS ARE OVER SOUTHWEST NEB AND NORTH CENTRAL NEB WITH 1.5 TO 2 INCHES. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS/SHORT/LONG DISCUSSION...ROBERG AVIATION/HYDROLOGY...MASEK
Hazardous weather outlook, Jun 26, 2:43 PM MDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 343 PM CDT SUN JUN 26 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-272045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 343 PM CDT SUN JUN 26 2011 /243 PM MDT SUN JUN 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. THE MAIN AREA OF CONCERN WILL BE ALONG AND NORTH OF INTERSTATE 80. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT...HOWEVER AN ISOLATED TORNADO MAY BE POSSIBLE THIS EVENING. THERE IS ALSO A RISK OF LOCALIZED VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GENERAL SUMMER TIME THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGHOUT THE WEEK. AT THIS TIME THE FORECAST IS FOR A SLIGHT CHANCE FOR THUNDERSTORMS MONDAY NIGHT...TUESDAY NIGHT...AND FRIDAY NIGHT. A RIDGE OF HIGH PRESSURE RESULTING IN HOT CONDITIONS WILL DEVELOP FOR WEDNESDAY AND THURSDAY. WIDESPREAD HIGHS IN THE 9OS AND POSSIBLY TRIPLE DIGITS IN SOUTHWEST NEBRASKA ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, Jun 26, 2:39 PM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
339 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HEAVY RAIN 29 S VALENTINE 42.45N 100.55W
06/26/2011 M1.53 INCH CHERRY NE PUBLIC
&&
JSWEETLocal storm report, Jun 26, 3:29 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
429 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL 8 WSW AMELIA 42.19N 99.10W
06/26/2011 E2.75 INCH HOLT NE CO-OP OBSERVER
&&
JSWEETLocal storm report, Jun 26, 3:32 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
432 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND GST 6 S ATKINSON 42.44N 98.98W
06/26/2011 E70 MPH HOLT NE TRAINED SPOTTER
SPOTTER ESTIMATED 60 TO 70 MPH WINDS 6 MILES SOUTH OF
ATKINSON.
&&
CARMELLocal storm report, Jun 26, 4:17 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
517 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HEAVY RAIN 8 WSW AMELIA 42.19N 99.10W
06/26/2011 M1.51 INCH HOLT NE CO-OP OBSERVER
1.51 INCHES OF RAINFALL SO FAR AS REPORTED BY COOP
OBSERVER. HEAVY RAINFALL CONTINUED AT TIME OF THIS
REPORT.
&&
CARMELLocal storm report, Jun 26, 4:34 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
534 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM FUNNEL CLOUD BARTLETT 41.88N 98.55W
06/26/2011 WHEELER NE EMERGENCY MNGR
PUBLIC REPORT OF A FUNNEL CLOUD 5 MILES SOUTH OF
BARTLETT. REPORT RELAYED BY EMERGENCY MANAGER.
&&
CARMELLocal storm report, Jun 26, 4:51 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
551 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 10 SE BARTLETT 41.78N 98.41W
06/26/2011 E60.00 MPH WHEELER NE PUBLIC
0540 PM HAIL 10 SE BARTLETT 41.78N 98.41W
06/26/2011 M1.00 INCH WHEELER NE PUBLIC
MOSTLY DIME SIZED HAIL LASTED FOR 5 MINUTES.
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:32 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Jun 25, 8:40 PM MDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Jun 25, 9:08 PM MDT | Severe Thunderstorm Warning | LBF | Deuel | 52 min |
| Jun 25, 11:20 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 25 min |
| Jun 25, 11:44 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 31 min |
| Jun 26, 12:15 AM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 30 min |
| Jun 26, 12:25 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 65 min |
| Jun 26, 12:44 AM MDT | Severe Thunderstorm Warning | LBF | Grant | 29 min |
| Jun 26, 1:42 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 63 min |
| Jun 26, 6:17 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 58 min |
| Jun 26, 11:07 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 38 min |
| Jun 26, 11:42 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Jun 26, 12:29 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 26, 12:37 PM MDT | Tornado Warning | LBF | Cherry | 38 min |
| Jun 26, 1:02 PM MDT | Tornado Warning | LBF | Cherry | 43 min |
| Jun 26, 1:14 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 26, 1:58 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 47 min |
| Jun 26, 2:18 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 42 min |
| Jun 26, 3:25 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 50 min |
| Jun 26, 3:32 PM MDT | Tornado Warning | LBF | Garfield, Wheeler | 28 min |
| Jun 26, 3:36 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 39 min |
| Jun 26, 3:52 PM MDT | Areal Flood Advisory | LBF | Garfield, Holt, Wheeler | 6 hr |
| Jun 26, 3:58 PM MDT | Tornado Warning | LBF | Garfield, Wheeler | 32 min |
| Jun 26, 4:07 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 38 min |
| Jun 26, 4:13 PM MDT | Tornado Warning | LBF | Garfield, Holt, Wheeler | 32 min |
| Jun 26, 4:45 PM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 15 min |
| Jun 26, 5:38 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 52 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.